# SDR AALA20060457

- Difficulty date: July 13, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Switch
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - RIGHT HAND ENGINE OIL STRAINER CLOGGING LIGHT ILLUMINATED ABOUT 12 MINUTES INTO FLIGHT.  RETARDED THROTTLE LIGHT REMAINED ON.  ENGINE SHUT DOWN BY CREW.  ENGINE WINDMILLED 20 MINUTES AT 10 POUNDS PER SQUARE INCH.  LANDED ORD WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  REPLACED OIL FILTER AND TOOK OIL SAMPLE.  INSTALLED NEW DIFFERENTIAL SWITCH AND REPLACED BROKEN RIGHT HAND ENGINE ANTI ICE DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
